# SDR DALA2023112109587

- Difficulty date: November 17, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 114,916 hours, 17,181 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 187 FOUND NO.11 SLAT EXTERNAL SKIN FROM OB TO IB 38 INCH CROSS TE TO LE 21 INCH BULGE. CORRECTIVE ACTION: NO. 11 SLAT EXTERNAL SKIN BULGE AREA REPAIRED AND FABRICATED THE REPLACEMENT NOSE RIB AS PER PRI: 613315-14 REV.0, COMPARED AND COMPLIED WITH ERA: 613315-14 (0068776)
